# SDR COMA0570009

- Difficulty date: January 9, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 3,283 hours, 2,571 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5683 LT THRUST REVERSER UNSAFE CAUTION MESSAGE.  DEFERRED MAINT PER MEL.
